# SDR DL757091129

- Difficulty date: June 3, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN CORRODED AT RT AIRPHONE ANTENNA INSTALLATION / ACCOMPLISHED DELTA ER/A 474941-14 REV ORIG AT SAA SAT DURING HMV ON N/R CARD 127191
